# SDR A6WA200000077

- Difficulty date: December 22, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N335LS
- Make and model: Dorner DO328100
- Aircraft serial: 3035
- Aircraft time: 10,393 hours, 8,315 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 156671
- Part serial: 0127
- Condition: Failed
- Location: Hyd System
- Part time: 2,247 hours, 2,423 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY BRAKE ACCUMULATOR MESSAGE IN FLIGHT. P/R LIGHT IS ON AT -45 OAT, GOES OUT AT -5 OAT, ALL PRESSURES APPEARED TO BE NORMAL AND NOT FLUCTUATING DURING FLIGHT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BRAKE ACCUMULATOR PRESSURE SWITCH.
